Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165



Purity of equivalued affine Springer fibers

Authors: Mark Goresky, Robert Kottwitz and Robert MacPherson
Journal: Represent. Theory 10 (2006), 130-146
MSC (2000): Primary 22E67; Secondary 22E35
Published electronically: February 20, 2006
MathSciNet review: 2209851
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The affine Springer fiber corresponding to a regular integral equivalued semisimple element admits a paving by vector bundles over Hessenberg varieties and hence its homology is ``pure".

References [Enhancements On Off] (What's this?)

  • [Adl98] J. Adler, Refined anisotropic $ K$-types and supercuspidal representations, Pacific J. Math. 185 (1998), 1-32. MR 1653184 (2000f:22019)
  • [BEG] Y. Berest, P. Etingof, and V. Ginzburg, Finite dimensional representations of rational Cherednik algebras, Int. Math. Res. Not. 2003, no. 19, 1053-1088. MR 1961261 (2004h:16027)
  • [Bez96] R. Bezrukavnikov, The dimension of the fixed point set on affine flag manifolds, Math. Res. Lett. 3 (1996), 185-189. MR 1386839 (97e:17024)
  • [Bor69] A. Borel, Linear algebraic groups, Benjamin, New York, 1969. MR 0251042 (40 #4273)
  • [CLP88] C. De Concini, G. Lusztig, and C. Procesi, Homology of the zero-set of a nilpotent vector field on a flag manifold, J. Amer. Math. Soc. 1 (1988), 15-34. MR 0924700 (89f:14052)
  • [Fan96] C. Kenneth Fan, Euler characteristic of certain affine flag varieties, Transform. Groups 1 (1996), 35-39. MR 1390748 (97b:17023)
  • [GKM98] M. Goresky, R. Kottwitz, and R. MacPherson, Equivariant cohomology, Koszul duality, and the localization theorem, Inv. Math. 131 (1998), 25-83. MR 1489894 (99c:55009)
  • [GKM04] M. Goresky, R. Kottwitz, and R. MacPherson, Homology of affine Springer fibers in the unramified case, Duke Math. J. 121 (2004), 509-561. MR 2040285 (2005a:14068)
  • [KL88] D. Kazhdan and G. Lusztig, Fixed point varieties on affine flag manifolds, Israel J. Math. 62 (1988), 129-168. MR 0947819 (89m:14025)
  • [Kos59] B. Kostant, The principal three-dimensional subgroup and the Betti numbers of a complex simple Lie group, Amer. J. Math. 81 (1959), 973-1032. MR 0114875 (22 #5693)
  • [L83] R.P. Langlands, Les débuts d'une formule des traces stables, Publ. Math. Univ. Paris VII 13, Université de Paris VII, U.E.R. de Mathemétiques, Paris, 1983. MR 0697567 (85d:11058)
  • [Lau] G. Laumon, Sur le lemme fondamental pour les groupes unitaires, math.AG/0212245.
  • [LW] G. Laumon and J.-L. Waldspurger, Sur le lemme fondamental pour les groupes unitaires: le cas totalement ramifié et homogène, math.AG/9901114.
  • [Luc03] V. Lucarelli, Affine pavings for affine Springer fibers for split elements in PGL(3), math.RT/0309132
  • [LS91] G. Lusztig and J. M. Smelt, Fixed point varieties on the space of lattices, Bull. London Math. Soc. 23 (1991), 213-218. MR 1123328 (93e:14065)
  • [MP94] A. Moy and G. Prasad, Unrefined minimal K-types for $ p$-adic groups, Invent. Math. 116 (1994), 393-408. MR 1253198 (95f:22023)
  • [MPS92] F. De Mari, C. Procesi, and M. A. Shayman, Hessenberg varieties, Trans. Amer. Math. Soc. 332 (1992), 529-534. MR 1043857 (92j:14060)
  • [Sag00] D. Sage, The geometry of fixed point varieties on affine flag manifolds, Trans. Amer. Math. Soc. 352 (2000), 2087-2119. MR 1491876 (2000j:14074)
  • [Ser68] J-P. Serre, Corps locaux, Hermann, Paris, 1968. MR 0354618 (50 #7096)
  • [Som97] E. Sommers, A family of affine Weyl group representations, Transform. Groups 2 (1997), 375-390. MR 1486037 (98m:20016)
  • [SS70] T. Springer and R. Steinberg, Conjugacy classes, Seminar in Algebraic Groups and Related Finite Groups, Lecture Notes in Math., 131, Springer, 1970, pp. 167-266. MR 0268192 (42 #3091)
  • [Vas] E. Vasserot, Induced and simple modules of double affine Hecke algebras, Duke Math. J. 126 (2005), 251-323. MR 2115259
  • [Yu01] Jiu-Kang Yu, Construction of tame supercuspidal representations, J. Amer. Math. Soc. 14 (2001), 579-622. MR 1824988 (2002f:22033)

Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 22E67, 22E35

Retrieve articles in all journals with MSC (2000): 22E67, 22E35

Additional Information

Mark Goresky
Affiliation: School of Mathematics, Institute for Advanced Study, Princeton, New Jersey 08540

Robert Kottwitz
Affiliation: Department of Mathematics, University of Chicago, 5734 University Ave., Chicago, Illinois 60637

Robert MacPherson
Affiliation: School of Mathematics, Institute for Advanced Study, Princeton, New Jersey 08540

Received by editor(s): July 3, 2003
Received by editor(s) in revised form: October 19, 2005
Published electronically: February 20, 2006
Additional Notes: The research of M. G. was supported in part by N. S. F. grant DMS-0139986 and DARPA grant HR0011-04-1-0031
The research of R. K. was supported in part by N. S. F. grants DMS-0071971 and DMS-0245639.
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society